• Park, Se-Hie (The National Academy of Sciences, Department of Mathematical Sciences, Seoul National University) ;
  • Kim, Hoon-Joo (Department of Mathematical Education, Sehan University)
  • Received : 2012.08.06
  • Accepted : 2012.08.26
  • Published : 2012.09.25


In a recent paper, M. Balaj [B] established an alternative principle. The principle was applied to a matching theorem of Ky Fan type, an analytic alternative, a minimax inequality, and existence of solutions of a vector equilibrium theorem. Based on the first author's fixed point theorems, in the present paper, we obtain generalizations of the main result of Balaj [B] and their applications.


  1. M. Balaj, Alternative principles and their applications, J. Glob. Optim. DOI 10.1007/s10898-010-9612-y.
  2. K. Fan, Some properties of convex sets reated to fixed point theorem, Math. Ann. 266 (1984), 519-537.
  3. M. Lassonde, Fixed points of Kakutani factorizable multifunctions, J. Math. Anal. Appl. 152 (1990), 46-60.
  4. E. Michael, Continuous selections. I, Ann. Math. 63(2) (1956), 361-381.
  5. E. Michael, A theorem on semi-continuous set-valued functions, Duke Math. J. 26 (1959), 647-651.
  6. S. Park, Fixed point theory of multifunctions in topological vector spaces, II, J. Korean Math. Soc. 30 (1993), 413-431.
  7. S. Park, Foundations of the KKM theory via coincidences of composites of upper semicontinuous maps, J. Korean Math. Soc. 31 (1994), 493-520.
  8. S. Park, Coincidence theorems for the better admissible multimaps and their applications, Nonlinear Anal. 30 (1997), 4183-4191.
  9. S. Park, A unified fixed point theory of multimaps on topological vector spaces, J. Korean Math. Soc. 35 (1998)
  10. J. Korean Math. Soc. 36 (1999), 829-832.
  11. S. Park, Fixed points of multimaps in the better admissible class, J. Nonlinear Convex Anal. 5 (2004), 369-377.
  12. S. Park, Fixed point theorems for better admissible multimaps on almost convex sets, J. Math. Anal. Appl. 329 (2007), 690-702.
  13. S. Park, Applications of multimap classes in abstract convex spaces, J. Nat. Acad. Sci., ROK, Nat. Sci. Ser. 51(2) (2012), to appear.